# SDR SWAA2012112099994

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 56,230 hours, 45,797 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: BACR15CE5AD
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE - UPPER PYLON PANEL (AFT OF PANEL 57710L) NYLON NUT PLATE STRIP CRACKED.  INSTALLED REPAIR STRAP PER EA 1-354-1517.
